A continued fraction of order twelve

Mahadeva Naika, M. S. and Dharmendra, B. N. and Shivashankara, K. (2008) A continued fraction of order twelve. Central European Journal of Mathematics, 6 (3). pp. 393-404. ISSN 1895-1074

Full text not available from this repository. (Request a copy)
Official URL: https://doi.org/10.2478/s11533-008-0031-y


In this paper, we establish several explicit evaluations, reciprocity theorems and integral representations for a continued fraction of order twelve which are analogues to Rogers-Ramanujan’s continued fraction and Ramanujan’s cubic continued fraction.

Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Yuvaraj college > Mathematics
Depositing User: Manjula P Library Assistant
Date Deposited: 17 Aug 2019 07:50
Last Modified: 17 Aug 2019 07:50
URI: http://eprints.uni-mysore.ac.in/id/eprint/6495

Actions (login required)

View Item View Item